Alert archive / Minnesota / River Flood Warnings in 2026
River Flood Warning 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Mar 24, 2026, 1:34 PM CDT for Marshall County, Minnesota. It took effect at Mar 24, 2026, 7:00 PM CDT. It was in force for 50 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 24, 2026, 1:34 PM CDT (18:34 UTC)
- In effect from
- Mar 24, 2026, 7:00 PM CDT
- Expired
- Mar 26, 2026, 8:52 PM CDT
- In force
- 50 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marshall County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 88 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snake River (NW MN) above Warren (MKLM5). The gauge peaked at 67.75 ft at Mar 25, 2026, 6:00 AM CDT.
- Action stage
- 66 ft
- Minor stage
- 67 ft
- Moderate stage
- 71 ft
- Major stage
- 75 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05085450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
421
WGUS43 KFGF 241834
FLWFGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Grand Forks ND
134 PM CDT Tue Mar 24 2026
...The National Weather Service in Grand Forks ND has issued a Flood
Warning for the following rivers in Minnesota...
Snake River below Warren affecting Marshall County.
.The Snake River is rising quickly this afternoon. There is high
uncertainty in how high the river will crest at, however the rapid
rises should push river stage into minor flood stage. Diurnal trends
in river stage can be expected to continue through tomorrow as
snowmelt is ongoing with freezes overnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
MNC089-260045-
/O.NEW.KFGF.FL.W.0002.260325T0000Z-260329T0600Z/
/MKLM5.1.SM.260325T0000Z.260325T0600Z.260328T0000Z.NO/
134 PM CDT Tue Mar 24 2026
...FLOOD WARNING FOR SNOWMELT IN EFFECT FROM THIS EVENING TO EARLY
SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Snake River below Warren.
* WHEN...From this evening to early Sunday morning.
* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.
* ADDITIONAL DETAILS...
- At 1:00 PM CDT Tuesday the stage was 66.6 feet.
- Forecast...The river will rise above flood stage this evening
to 67.5 feet just after midnight tonight. It will then fall
to flood stage tomorrow evening. It will rise to 67.4 feet
Thursday morning. It will then fall to flood stage Thursday
evening. It will rise to 67.4 feet Friday morning. It will
then fall below flood stage Friday evening.
- Flood stage is 67.0 feet.
&&
LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684
$$
Perroux5 follow-up statements
247
WGUS83 KFGF 250059
FLSFGF
Flood Statement
National Weather Service Grand Forks ND
759 PM CDT Tue Mar 24 2026
...The Flood Warning continues for the following rivers in
Minnesota...
Two Rivers River near Hallock affecting Kittson County.
Snake River below Warren affecting Marshall County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
MNC069-260700-
/O.EXT.KFGF.FL.W.0001.000000T0000Z-000000T0000Z/
/HLLM5.1.IC.260325T0600Z.260328T0000Z.000000T0000Z.NO/
759 PM CDT Tue Mar 24 2026
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Two Rivers River near Hallock.
* WHEN...Until further notice.
* IMPACTS...At 802.0 feet, MINOR FLOOD STAGE. Hallock Dam spillway
at Gilbert Park closed to the public. Culverts with flappers are
checked.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Tuesday the stage was 801.9 feet.
- Forecast...The river is expected to rise above flood stage
after midnight tonight and continue rising to a crest of
802.8 feet Friday evening.
- Flood stage is 802.0 feet.
&&
LAT...LON 4885 9667 4867 9662 4873 9713 4888 9719
$$
MNC089-260700-
/O.CON.KFGF.FL.W.0002.000000T0000Z-260329T0600Z/
/MKLM5.1.IC.260324T1942Z.260324T2215Z.260328T0000Z.NO/
759 PM CDT Tue Mar 24 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Snake River below Warren.
* WHEN...Until early Sunday morning.
* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Tuesday the stage was 67.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:00 PM CDT Tuesday was 67.4 feet.
- Forecast...The river will rise to 67.4 feet after midnight
tonight. It will then fall below flood stage Friday evening.
- Flood stage is 67.0 feet.
&&
LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684
$$
Thomas593
WGUS83 KFGF 251438 RRA
FLSFGF
Flood Statement
National Weather Service Grand Forks ND
938 AM CDT Wed Mar 25 2026
...The Flood Warning continues for the following rivers in
Minnesota...
Snake River below Warren affecting Marshall County.
.The Snake River will continue to remain in flood stage as snowmelt
continues.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
MNC089-262045-
/O.CON.KFGF.FL.W.0002.000000T0000Z-260329T0600Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260328T0000Z.NO/
938 AM CDT Wed Mar 25 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Snake River below Warren.
* WHEN...Until early Sunday morning.
* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.
* ADDITIONAL DETAILS...
- At 9:00 AM CDT Wednesday the stage was 67.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 AM CDT Wednesday was 67.7 feet.
- Forecast...The river is expected to fall below flood stage
Friday evening and continue falling to 64.2 feet Wednesday,
April 01.
- Flood stage is 67.0 feet.
&&
LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684
$$
Perroux534
WGUS83 KFGF 260156
FLSFGF
Flood Statement
National Weather Service Grand Forks ND
856 PM CDT Wed Mar 25 2026
...The Flood Warning continues for the following rivers in
Minnesota...
Snake River below Warren affecting Marshall County.
.The Snake River will continue to remain in minor flood stage
through this weekend as snowmelt continues.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
MNC089-270800-
/O.CON.KFGF.FL.W.0002.000000T0000Z-260329T0600Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260328T0000Z.NO/
856 PM CDT Wed Mar 25 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Snake River below Warren.
* WHEN...Until early Sunday morning.
* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Wednesday the stage was 67.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM CDT Wednesday was 67.6 feet.
- Forecast...The river is expected to fall below flood stage
Friday evening and continue falling to 64.0 feet Wednesday,
April 01.
- Flood stage is 67.0 feet.
&&
LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684
$$
DJR562
WGUS83 KFGF 261539
FLSFGF
Flood Statement
National Weather Service Grand Forks ND
1039 AM CDT Thu Mar 26 2026
...The Flood Warning is extended for the following rivers in
Minnesota...
Snake River below Warren affecting Marshall County.
Two Rivers River near Hallock affecting Kittson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
&&
MNC089-272145-
/O.EXT.KFGF.FL.W.0002.000000T0000Z-260329T1200Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260328T0600Z.NO/
1039 AM CDT Thu Mar 26 2026
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Snake River below Warren.
* WHEN...Until Sunday morning.
* IMPACTS...At 67.0 feet, MINOR FLOOD STAGE.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 67.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CDT Thursday was 67.5 feet.
- Forecast...The river is expected to rise to a crest of 67.3
feet this afternoon. It will then fall below flood stage
early Saturday morning.
- Flood stage is 67.0 feet.
&&
LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684
$$
MNC069-272145-
/O.EXT.KFGF.FL.W.0001.000000T0000Z-000000T0000Z/
/HLLM5.1.IC.260325T1940Z.260328T0600Z.000000T0000Z.NO/
1039 AM CDT Thu Mar 26 2026
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Two Rivers River near Hallock.
* WHEN...Until further notice.
* IMPACTS...At 802.0 feet, MINOR FLOOD STAGE. Hallock Dam spillway
at Gilbert Park closed to the public. Culverts with flappers are
checked.
* ADDITIONAL DETAILS...
- At 10:00 AM CDT Thursday the stage was 802.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:00 AM CDT Thursday was 802.4 feet.
- Forecast...The river is expected to rise to a crest of 802.8
feet early Saturday morning.
- Flood stage is 802.0 feet.
&&
LAT...LON 4885 9667 4867 9662 4873 9713 4888 9719
$$
TL186
WGUS83 KFGF 270152
FLSFGF
Flood Statement
National Weather Service Grand Forks ND
852 PM CDT Thu Mar 26 2026
...The Flood Warning is cancelled for the following rivers in
Minnesota...
Snake River below Warren affecting Marshall County.
.The Snake River at Warren has fallen below flood stage and is
expected to continue falling, thus the warning is being cancelled.
MNC089-270300-
/O.CAN.KFGF.FL.W.0002.000000T0000Z-260327T0152Z/
/MKLM5.1.IC.260324T1942Z.260325T1145Z.260326T2215Z.NO/
852 PM CDT Thu Mar 26 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Snake River below Warren.
* ADDITIONAL DETAILS...
- At 8:00 PM CDT Thursday the stage was 66.8 feet.
- Forecast...The river is expected to decrease below action
stage by Sunday morning.
&&
LAT...LON 4823 9666 4820 9664 4817 9681 4820 9684
$$
DJRWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Mar 24, 12:28 PM CDT, 1 hour 6 minutes earlier. Its key messages:
- Sharp temperature gradients remain in place this week, with highs ranging from 30s (north) to 50s and 60s (south).
- Chances for some rain/snow Wednesday into Thursday.
- Drying fuels this week may intermittently support low end fire danger.
Area forecast discussion, Mar 24, 12:28 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1228 PM CDT Tue Mar 24 2026 .KEY MESSAGES... - Sharp temperature gradients remain in place this week, with highs ranging from 30s (north) to 50s and 60s (south). - Chances for some rain/snow Wednesday into Thursday. - Drying fuels this week may intermittently support low end fire danger. && .UPDATE... Issued at 1227 PM CDT Tue Mar 24 2026 Let the dense fog advisory expire at 11 AM, as most of the fog has burned off except for some patchy areas near Lake of the Woods. Could see fog again develop along the international border tonight where the frontal boundary sets up. With uncertainty in the exact placement of the front and probs of less than half a mile around 20 percent, will keep just a patchy mention for now. UPDATE Issued at 649 AM CDT Tue Mar 24 2026 A dense fog advisory has been issued for Roseau and Lake of the Woods counties. An area of fog formed between 3 and 4 AM, with webcams along MN Highway 11 confirming observations from Roseau, Baudette and Warroad of quarter mile visibility. The advisory is in effect until 11 AM. && .DISCUSSION... Issued at 1258 PM CDT Mon Mar 23 2026 ...Synopsis... A weak shortwave ridge traverses the region today, with a weak cold front moving through this evening and overnight. Light showers or rain/snow mix could be observed this afternoon, mainly north of Highway 2. A well-established temperature gradient is apparent across a sharp baroclinic zone, stretching from central Alberta through the Great Lakes Region. We will see this reflected in our daily temperatures, with highs in the 30s in northwest Minnesota and in the 50s in southeast North Dakota on Tuesday. For Wednesday, this gradient becomes more apparent as highs climb well into the 60s in southeast North Dakota, with 30s near the International Border. A cold front will traverse the area Wednesday night into Thursday, with cooler highs in the 20s and 30s Thursday afternoon. Light rain and snow are possible Thursday morning, with the better chances for snow along and north of Highway 200. At this time, the probability for 1 or more inches of snow is around 30 percent, mainly around Lake of the Woods. Weak ridging builds into western North Dakota on Friday and into the weekend, with temperatures still rather split from northeast to southwest. && .AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/... Issued at 1227 PM CDT Tue Mar 24 2026 VFR conditions now and throughout the period with mid and high clouds and any fog or stratus that develops expected to stay north of the TAF sites. Winds will be the main concern, shifting to the southeast this afternoon then, to the northwest by the end of the period with some light and variable possible in between. Wind speeds will stay under 15 kts, and should be under 10 kts after this evening. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Rafferty DISCUSSION...Lynch AVIATION...Rafferty
Hazardous weather outlook, Mar 24, 4:37 AM CDT, 8 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 437 AM CDT Tue Mar 24 2026 MNZ001>004-007>009-013>017-022>024-027>032-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-250945- West Polk-Norman-Clay-Kittson-West Marshall-East Marshall- North Beltrami-Pennington-Red Lake-East Polk-North Clearwater- South Beltrami-Mahnomen-South Clearwater-Hubbard-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh- 437 AM CDT Tue Mar 24 2026 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today. MNZ005-006-250945- Roseau-Lake Of The Woods- 437 AM CDT Tue Mar 24 2026 This hazardous weather outlook is for portions of northwest Minnesota. .DAY ONE...Today and Tonight Dense fog will continue through the morning hours, bringing visibilities down to a quarter mile or less. .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 4:07 AM CDT | Dense Fog Advisory | FGF | Lake of the Woods, Roseau | 7 hr |
Nearby
River Flood Warnings in Minnesota, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.